MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO FEMORAL CANAL TIP, IRRIGATION/SUCTION; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO FEMORAL CANAL TIP, IRRIGATION/SUCTION; LAVAGE, JET
Catalog Number 0210008000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure the tip of the device broke off.The procedure was completed successfully and no medical intervention or adverse consequences to the patient were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
FEMORAL CANAL TIP, IRRIGATION/SUCTION
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo MI 00615
MDR Report Key7616653
Report Number0001811755-2018-01076
Device Sequence Number11333239
Product Code FQH
UDI-Device Identifier34546540144158
UDI-Public34546540144158
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210008000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2018
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer08/29/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1